# SDR CA970121001

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101363
- Condition: Failed
- Location: Nlg
- Part time: 537 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS MAKING A NORMAL LANDING WITH THREE DOWN AND LOCKED LIGHTS ON. UPON TOUCHDOWN AND AT THE END OF THE ROLL OUT THE NOSE GEAR COLLAPSED WITHOUT WARNING. MAINTENANCE GOT THE AIRCRAFT TO SERVICE AND REMOVED THE NOSE LANDING GEAR ACTUATOR AND SENT IT FOR INSPECTION AT THE OVERHAUL FACILITY. RESULTS WILL BE INCLUDED WHEN THIS REPORT IS FINAL.
